# SDR UPS05643918

- Difficulty date: February 22, 2005
- Submitted: February 23, 2005
- Operation: Air carrier
- Aircraft: N330UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27756
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, F/O SMOKE GOGGLES CRACKED.  INSTALLED NEW SET OF SMOKE GOGGLES.
